Generalized solution of Sine-Gordon equation

Document Type : Research Paper


Laboratoire de Mathematiques Appliquees & Calcul Ssientifique, Sultan Moulay Slimane University, BP 523, 23000 Beni Mellal, Morocco


In this paper, we are interested to study the Sine-Gordon equation in generalized functions theory introduced by Colombeau, in the first we give result of existence and uniqueness of generalized solution with initial data are distributions (elements of the Colombeau algebra). Then we study the association concept with the classical solution.


Volume 7, Issue 1 - Serial Number 1
January 2016
Pages 87-92
  • Receive Date: 17 March 2014
  • Revise Date: 15 January 2015
  • Accept Date: 04 June 2015